rummming and watery eyes all day long or is it an allergy that i have?
Hello Annie Johnson,
Yes, blurred vision is a serious side effect form this medication, stop taking simvastatin and call your doctor at once.
Refuse to take any cholesterol medication. It crippled me. I had cramps so bad in my feet that the doctor labeled them as a type seizures. I spent last winter in physical therapy learning how to walk again. Do you have trouble lifting your feet when you walk, do your feet feel like they are asleep after sitting? I urinated black for almost 3 months. It destroys your kidneys, liver. If you have one side effect you will have others, and they are irreversible. The process in creating cholesterol is also needed to maintain healthy muscles and maintain the kidneys. Are your legs heavy, do you have any pain in your legs, ankles, or feet, do you have nausea, dizziness? Aching in the joints? Are finding yourself feeling tired, hard to get up energy to do something? It also causes flushing, diabetes II, dementia, headaches, sores on the lips and mouth, extra sinus draining, pain while urinating, legs burning and crawling, smelling things that aren't there, back spasms that come from the right shoulder, changes your personality too, Go to SpaceDoc.com. I had to fight for a diagnosis, many doctors refuse to believe this problem exists, so nobody really knows how many people suffer from this. The death of muscle cells causes scar tissue that can itnterfere with circulation and cause circulation problems, gangrene and even amputation. The drug companies make a killing, every time researchers find a new medical problem and present it- like type 2 diabetes this Valentines Day, they said the leg problems were caused by walking too much. Rhabdomyolysis-where you urinate black, which is a sign that your kidneys are being destroyed-the Internet and medical sites used to have that listed as your kidneys being destroyed from cholesterol meds- now they say a person walked too much. That the dementia is very mild--They lie- don't take any more, please don't--
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 1 answer
Posted 8 Aug 2011 • 2 answers
Can you get side effects after 5 years of taking simvastatin was one 10mg for 2 years then 20mg for?
Posted 26 Jun 2013 • 3 answers
Posted 23 Nov 2014 • 2 answers
Posted 23 Sep 2015 • 0 answers